← Return to anastrozole and dry eyes

Discussion
emily12 (@emily12)

anastrozole and dry eyes

Breast Cancer | Last Active: Jul 20, 2020 | Replies (6)

Comment receiving replies
@emily12

I HAVE TRIED RESTASIS AND UNFORTUNATELY IT CAUSED WHITE HALOS AROUND EVERYTHING. I HAD TO STOP USING IT. I AM GOING TO TRY TO CHANGE MY ANASTROZOLE TO SOMETHING ELSE. IT IS ALSO CAUSING INSOMNIA. YOU ARE RIGHT ABOUT THE SAHARA DESERT. I AM BEGINNING TO FEEL LIKE A POTATO CHIP.

Jump to this post


Replies to "I HAVE TRIED RESTASIS AND UNFORTUNATELY IT CAUSED WHITE HALOS AROUND EVERYTHING. I HAD TO STOP..."

@emily12 Hello fellow potato chip………You might try the Xiidra? I'm on it now but it makes my eyes feel worse, so I'm going back to Restassis. Another possibility perhaps. I can't use any of the AI drugs so I completely understand. I tried 3 of 4 of them, I would ask your doctor to give you another one to see if it's less problem. Hugs